she says she feels like she is 9 months pregnant! We don't know if it is something else or the pill. She is also nauseated.
24 Sep 2009
Mirapex can cause nausea and constipation. You may want to take her to the doctor because some patients who have a bowel obstruction complain of bloating and/or feeling like they are pregnant. Have you been monitoring her bowel movements? I would suggest trying to figure when the last time was that she had one. If it's been a few days, I'd definitely have a doctor look at her. Hope this helps.
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is anyone else having this problem?
4 answers • 11 Apr 2012
I took allergy tests and results were no allergies; stayed off gluten for two weeks with no change; saw a gastroenterologist and had an endoscopy and ...
2 answers • 21 Aug 2012
How many OTC water pills should I take to alleviate my arm and abdominal bloating. I also exercise, and only binge about 2x per week on total junk ...
1 answer • 20 Feb 2014
I am on day 3 of 4mg pack. I woke up with a swollen abdomen. My belly also feels a little sore. I don't know whether to freak out or if this is ...
0 answers • 15 Jan 2015
I have been on Pregabalin for 4 months (for anxiety, 600mg daily) and have started to experience severe abdominal swelling. I have had issues with ...
1 answer • 17 Feb 2015